IEEE - Institute of Electrical and Electronics Engineers, Inc. - Generalization Performance of $\ell_1$ -Coefficient Regularized Regression With Multiscale Kernels Based on Markov Chain Samples

Author(s): Lu Liu ; Bo Liu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2019
Volume: 7
Page(s): 167,329 - 167,335
ISSN (Electronic): 2169-3536
DOI: 10.1109/ACCESS.2019.2953527
Regular:

This paper considers a ℓ1-coefficient regularized regression algorithm with multiscale kernels based on non-independent and identically distributed (non-i.i.d.) samples. The... View More

Advertisement